# SDR DALA13010469241

- Difficulty date: March 5, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N941DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53555
- Aircraft time: 29,309 hours, 26,979 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Damaged
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND TAILCONE LANYARD HARNESS DAMAGED.  R & R TAILCONE LANYARD HARNESS IAW AMM.
